Volume 35 Number 2 October 2006


Jump to: navigation, search

NZ J. Mathematics Vol. 35, Number 2 (2006)

Here is the table of contents of Volume 35, Number 2 of the New Zealand Journal of Mathematics. You may access each paper by clicking on its title.

Kevin Broughan: Relaxations of the ABC Conjecture using integer k'th roots pp. 121 - 136

Huanyin Chen and Miaosen Chen: A note on rings of weakly stable range one pp. 137 - 143

A. J. Hanna and T. B. M. McMaster: Splittability and low separation axioms pp. 145 - 154

Shih-Chang Huang: Uno's conjecture for the Chevalley simple groups G_2(3) and G_2(4) pp. 155 - 182

Hajime Ishihara and Luminita Vita: A constructive Banach inverse mapping theorem in F-spaces pp. 183 - 187

Saralees Nadarajah and Dongseok Choi: Arnold and Strauss's bivariate exponential distribution - products and ratios pp. 189 - 199

Yuan Gong Sun and Fan Wei Meng: An improvement on the oscillation of forced second order nonlinear differential equations pp. 201 - 206

Dongvu Tonien: On the Diophantine equation x!=py^\alpha pp. 207 - 209

Toshihiro Yamaguchi: Cup_0 and Cat_0 can be arbitrary in elliptic spaces pp. 211 - 213

D. Zhani: Length of elements in pseudotree algebras pp. 215 - 223

Oleg Zubelevich: On analytic solutions to the Navier-Stokes equation in 3-D torus pp. 225 - 237

Personal tools